# SDR SWAA2020051276688

- Difficulty date: March 31, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 28,174 hours, 12,070 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Acoustic Liner
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A DYE PENETRANT INSPECTION OF THE CRACK LOCATED ON THE #1 ENGINE EXHAUST ACOUSTIC LINER AT THE 6 O'CLOCK POSITION PER SOPM 20-20-02 WITHIN 10 CYCLES ( MX NOTE ) / CLEARING DMA:0157323ACCOMPLISHED DYE RENETRANT NO FURTHER DEFECTS AT THIS TIME PER AMM 70-40-01 CLEARING#75804
